# SDR CA051129003

- Difficulty date: November 6, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5490000
- Part serial: P1247
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE AT THE GATE AND PRIOR TO DEPARTURE, THE FLIGHT CREW HAD AN APU FIRE WARNING INDICATION. THE CREW FOLLOWED THE QRH PROCEDURE AND DICHARGED THE APU FIRE BOTTLE. LINE MAINTENANCE INSPECTED THE APU AND FOUND NO EVIDENCE OF FIRE. THEY ALSO FOUND THE FUEL AND OIL FILTERS IN BYPASS MODE AND THAT THE FAN MODULE WAS EXTREMELY HARD TO TURN BY HAND. THE APU (P/N 5490000 S/N P-1247) HAS BEEN REMOVED AND HAS BEEN SENT TO MFG FOR ANALYSIS.
